Alert archive / New Mexico / Red Flag Warnings in 2014

Red Flag Warning 35, NWS Albuquerque, NM

June 10, 20148 counties in New Mexico

NWS Albuquerque, NM issued this red flag warning at Jun 10, 2014, 2:59 PM MDT for 8 counties in New Mexico. It took effect at Jun 11, 2014, 12:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 10, 2014, 2:59 PM MDT (20:59 UTC)
In effect from
Jun 11, 2014, 12:00 PM MDT
Expired
Jun 11, 2014, 8:00 PM MDT
In force
8 hr
Issued by
NWS Albuquerque, NM

Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, McKinley County, NM, San Juan County, NM, Sandoval County, NM, Socorro County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 65 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2014-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2799 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WWUS85 KABQ 102059
RFWABQ

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
259 PM MDT TUE JUN 10 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY FOR THE WEST
CENTRAL AND NORTHWEST HIGHLANDS...MIDDLE RIO GRANDE VALLEY AND THE
SANDIA...MANZANO AND GALLINAS MOUNTAINS DUE TO STRONG WINDS...LOW
HUMIDITY AND ABUNDANT INSTABILITY...

.A PACIFIC TROUGH WILL FLATTEN THE UPPER RIDGE CURRENTLY FOUND
OVER THE STATE. THIS WILL LEAD TO BREEZY TO WINDY CONDITIONS
FAVORING THE INTERSTATE 40 CORRIDOR BETWEEN GALLUP TO CLINES CORNERS AND
AREAS TO THE SOUTH. HUMIDITY VALUES WILL ALSO BE QUITE LOW WITH
POOR RECOVERIES TONIGHT LEADING INTO SOME SINGLE DIGITS TO LOWER
TEENS DURING THE AFTERNOON. THE ATMOSPHERE WILL ALSO BE UNSTABLE
WITH VERY HIGH MIXING HEIGHTS...SOLID HAINES 6 VALUES AND ABOVE
NORMAL TEMPERATURES. 

NMZ105>107-109-111400-
/O.UPG.KABQ.FW.A.0041.140611T1800Z-140612T0100Z/
/O.NEW.KABQ.FW.W.0035.140611T1800Z-140612T0200Z/
NEW MEXICO FIRE WEATHER ZONE 105
NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 106
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ-
NEW MEXICO FIRE WEATHER ZONE 107
SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ-
NEW MEXICO FIRE WEATHER ZONE 109
WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ-
GLZ-
259 PM MDT TUE JUN 10 2014

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MDT WEDNESDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AREA AND TIMING...NORTHWEST AND WEST CENTRAL HIGHLANDS...MIDDLE
  RIO GRANDE VALLEY AND THE SANDIA... MANZANO AND GALLINAS
  MOUNTAINS WEDNESDAY AFTERNOON TO EARLY EVENING.

* 20 FOOT WINDS...WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH.

* RELATIVE HUMIDITY...MINIMUMS BETWEEN 6 AND 10 PERCENT LOWLANDS
                      AND 11 TO 15 PERCENT HIGHLANDS.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THIS RED FLAG WARNING.

&&

$$

50

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 10, 2:42 PM MDT, 17 minutes earlier.

Area forecast discussion, Jun 10, 2:42 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT TUE JUN 10 2014

.SYNOPSIS...
CONDITIONS WILL BECOME INCREASINGLY BREEZY THROUGH WEDNESDAY...AS
THUNDERSTORMS DEVELOP OVER THE EAST AND NORTHEAST THURSDAY AND
FRIDAY AFTERNOONS. COOLING TEMPERATURES WILL BUILD IN ACROSS THE
WEEKEND WITH AN OUTSIDE CHANCE FOR SOME SUNDAY AFTERNOON STORMS
OVER THE NORTHEAST.

&&

.DISCUSSION...
CURRENTLY...RIDGE EXTENDING FROM CENTRAL MEXICO NORTHWARD ACROSS
WESTERN NEW MEXICO TO THE WASATCH RANGE OF UTAH AND THE YAMPA
VALLEY OF WESTERN COLORADO...AS DOME OF SURFACE HIGH PRESSURE SITS
OVER THE EASTERN END OF THE STATE. TEMPERATURES TODAY ARE RUNNING
CLOSE TO MID JUNE NORMALS...WITH MOSTLY CLEAR SKIES OVERHEAD.

MODELS...IN REASONABLE AGREEMENT ON THE NEW MEXICO STORY THROUGH
THE WEEKEND AND FIRST HALF OF NEXT WORK WEEK...WITH SOME DIFFERENCES
ON FEATURE PLACEMENT EMERGING ACROSS MIDWEEK. RIDGE CORE OVER
MEXICO WILL DRIFT SOUTHWARD...ALLOWING FASTER FLOW TO CLIP THE
NORTHERN END OF THE STATE THROUGH THE REMAINDER OF THE WORK WEEK.
TROUGH BUILDING OVER THE WESTERN U.S. WILL EXTEND CIRCULATION AS
FAR AS NORTHERN NEW MEXICO ABOUT CLOSED LOW OVER NORTHEASTERN
MONTANA...WHICH WILL MOVE INTO SOUTHERN MANITOBA EARLY SUNDAY
MORNING. RIDGE CORE WILL SHIFT NORTHWARD AND EASTWARD AS THE WORK
WEEK GETS UNDERWAY...ALLOWING A LITTLE MORE SOUTHWESTERN DIG OF
THE PERSISTENT WESTERN TROUGH...AND THIS WILL BACK WINDS OVER NEW
MEXICO TO THE SOUTHWEST FOR THE FIRST OF THE WORK WEEK. SOME
DIFFERENCES EMERGE ON FEATURE PLACEMENT BY WEDNESDAY. DOMESTIC GFS
SOLUTION KEEPS BROAD LOW FLOW SCENARIO GOING OVER NEW MEXICO FOR
THE REMAINDER OF THE WORK WEEK...AS TROUGH BUILDS OVER THE WEST
COAST...AND RIDGE BUILDS NORTHWARD OUT OF NORTHERN MEXICO ACROSS
THE SOUTH CENTRAL U.S. EUROPEAN COLLEAGUES AT ECMWF PUSH A TROUGH
SOUTHWARD OUT OF THE WESTERN CANADIAN PRAIRIES AND EXTEND THE
CIRCULATION TO NORTHERN NEW MEXICO ON WEDNESDAY...AND SWINGING
THIS FEATURE INTO THE CENTRAL PLAINS STATES ON THURSDAY AS PARENT
CLOSED LOW FOLLOWS MUCH MORE SOUTHERLY TRACK THAN PAINTED BY GFS.
NEW MEXICO...PER ECMWF...REMAINS IN NORTHWEST FLOW TO WIND UP THE
WORK WEEK.

OVERNIGHT...MUCH WARMER OVERNIGHT WITH AN OUTSIDE CHANCE FOR A
SPOTTY SHOWER OR TWO OVER THE NORTHERN SANGRE DE CRISTOS NEAR THE
COLORADO LINE...AND OVER THE CONTINENTAL DIVIDE SOUTH OF
INTERSTATE 40. OTHERWISE MOSTLY CLEAR AND DRY.

FOR WEDNESDAY...RIDGE OVERHEAD WILL COLLAPSE EASTWARD LEAVING NEW
MEXICO IN TURBULENT ZONAL FLOW...AS SURFACE TROUGH DEEPENS FROM
SOUTHEAST COLORADO TO THE TEXAS BIG BEND COUNTRY. COOL PUSH INTO
NORTHEAST NEW MEXICO COMBINED WITH DYNAMICS ALOFT WILL TOUCH OFF
SOME THUNDERSTORMS OVER THE NORTHEAST HIGHLANDS AND PLAINS
WEDNESDAY AFTERNOON...AND SOME ISOLATED STORMS OVER THE SOUTHWEST
CLOSER TO THE SOUTHERN END OF THE TROUGH. DAYTIME TEMPERATURES
MOSTLY 3 TO 8 DEGREES ABOVE NORMAL IN THE EAST...AND NEAR NORMAL
IN THE WEST. HEADLINE STORY WILL BE BREEZY WEST WINDS SHIFTING
NORTHWEST AND NORTH OVERNIGHT AS COOLER AIR MOVES IN. AFTERNOON
BREEZES OVER DRY COUNTRY WILL HEIGHTEN FIRE WEATHER CONCERN FOR
THE DAY...AND RED FLAG WARNINGS WILL GO OUT WITH THE AFTERNOON
PACKAGE.

FOR THURSDAY...COOLER AIR WILL DROP TEMPERATURES BELOW NORMAL OVER
MUCH OF THE EAST...WHILE THE WEST REMAINS NEAR NORMAL. STORM
COVERAGE WILL EXPAND DURING THE DAY...WITH SCATTERED COVERAGE AND
GREATER INTENSITY OVER THE NORTHEAST HIGHLANDS...AND SOMEWHAT MORE
MODEST COVERAGE EXTENDING SOUTHWARD ACROSS INTERSTATE 40 AND
WESTWARD TO THE JEMEZ...SAN JUANS...AND TUSAS ACROSS THE NORTHERN
HALF OF THE STATE. THURSDAY AFTERNOON...LIFTED INDICES WILL RUN 2
TO 4 BELOW C WITH MU CAPE AROUND 800 J PER KG ON AVERAGE...AND
WILL KEEP AN EYE ON THESE CONVECTIVE INDICES FOR TRENDS ON SEVERE
POTENTIAL. LATEST GUIDANCE HAS GENERALLY EASED BACK FROM VERY
STEEP LAPSE RATES AND ADDED SOME AFTERNOON CAPPING BOOSTING CIN
VALUES TOWARDS 60 J PER KG...AND THIS MAY MITIGATE ANY SEVERE
THREAT FOR NOW. OTHERWISE...WESTERLY BREEZES WILL CONTINUE FROM
THE ARIZONA LINE TO THE CONTINENTAL DIVIDE THURSDAY
AFTERNOON...AND UP SLOPE FLOW WILL DEVELOP OVER THE EASTERN SLOPES
OF HE SANGRE DE CRISTO RANGE IN A BROAD SOUTHEAST WIND REGIME.
SOME BREEZES WILL DEVELOP THURSDAY NIGHT THROUGH CENTRAL MOUNTAIN
CHAIN GAPS OUT OVER THE RIO GRANDE VALLEY...BUT SPEEDS SHOULD FALL
SHORT OF WIND ADVISORY THRESHOLDS.

FOR FRIDAY...STRENGTHENING ZONAL FLOW OVERHEAD AS RIDGE CORE
RETREATS SOUTHWARD...AND TROUGH OVER THE WESTERN U.S. EXTENDS
CIRCULATION INTO NEW MEXICO. DRY LINE WILL ACTIVATE ACROSS EASTERN
NEW MEXICO...SETTING UP AFTERNOON THUNDER OVER THE EASTERN HALF OF
THE STATE...AND SOME HIGH COUNTRY STORMS OVER THE CONTINENTAL
DIVIDE MAINLY SOUTH OF INTERSTATE 40. LIFTED INDICES RUNNING
AROUND 3 BELOW C OVER THE EASTERN TIER WITH MU CAPE AROUND 700 J
PER KG...AND AREAS WILL BE WATCHED FOR TRENDS AND HINTS OF
POSSIBLE SEVERE ISSUES TO COME. STEADY TEMPERATURE TRENDS NEAR MID
JUNE NORMALS...A LITTLE COOLER IN THE EAST. WEST TO SOUTHWEST
AFTERNOON BREEZES WILL DEVELOP OVER THE NORTH...WITH LOCALLY
GREATEST SPEEDS IN SOUTHWEST WINDS ALONG THE EASTERN SLOPES OF THE
SANGRE DE CRISTO MOUNTAINS.

OUTLOOK...WEEKEND THROUGH MONDAY...BREEZY ALL THREE DAYS WITH
STEADY TEMPERATURE TRENDS IN TURBULENT SOUTHWEST FLOW ALOFT...AND
SURFACE TROUGH FROM EASTERN COLORADO TO THE TEXAS BIG BEND COUNTRY
ON THE NEW MEXICO EASTERN BORDER. DRY LINE ACROSS THE TEXAS
PANHANDLE WILL REMAIN DISPLACED TO THE EAST OVER TEXAS...KEEPING
NEW MEXICO DRY FOR THE MOST PART. SOME SPOTTY EVENING STORMS ARE
POSSIBLE FOR THE NORTHEAST HIGHLANDS AND PLAINS AS DYNAMICS ALOFT
INTERSECT WITH TIGHTER PORTIONS OF EASTERN TIER TROUGH. DRY
CONDITIONS MAY SET UP FIRE ISSUES SATURDAY AFTERNOON...AND AGAIN
ON MONDAY AFTERNOON AS GUSTS MEET UP WITH VERY LOW HUMIDITIES.

SHY

&&

.FIRE WEATHER...
DID BUMP UP WINDS BY 1 TO 2 MPH ACROSS WEST CENTRAL...CENTRAL
LOCATIONS FOR WEDNESDAY. CONFIDENCE HAS INCREASED ENOUGH TO WARRANT
A RED FLAG WARNING WITH THE MAIN FOCUS ALONG I40 BETWEEN GALLUP TO
CLINES CORNERS. MODELS CONTINUE TO SHOW A 100 MILE WIDE STRIP OF
STRONGER WINDS CENTERED ALONG I40...ESPECIALLY SOUTH OF IT. RED FLAG
CONDITIONS EXPECTED ACROSS MORE OF THE EAST BUT DUE TO RECENT PRECIP
AND GREEN UP WILL HOLD ON ISSUING FOR ZONE 108 DUE TO LESS ZONE COVERAGE. FAR
SOUTHERN PORTIONS OF ZONE 103 SHOULD BE IMPACTED AS WELL.

SMATTERING OF HIGH CLOUDS WILL OVERSPREAD CENTRAL AND SOUTHERN AREAS
REST OF TODAY INTO TONIGHT. MORE FILTERED SUNSHINE OR MOONSHINE BUT
QUITE A BIT OF RADIATION WILL REACH THE GROUND DURING DAYLIGHT HRS.
VISIBLE SATELLITE IMAGERY REVEALS INCREASED CUMULUS ALONG THE
EASTERN EDGES OF THE NW AND SANGRE DE CRISTO MTNS. CERTAINLY CANT
RULE OUT A DRY STRIKE BUT MAINLY VIRGA IMPACTS. SOME CUMULUS JUST
STARTING ACROSS THE HIGHER TERRAIN OF ZONE 109 AND CANT RULE OUT
VIRGA IMPACTS THERE AS WELL. RH RECOVERIES WILL TEND TO TREND UP
ACROSS THE WEST WHILE TREND DOWN ACROSS THE EAST.

THE STAGE IS STILL SET FOR THE UPPER RIDGE...CURRENTLY OVER THE
STATE...TO GET FLATTENED ON WEDNESDAY. WEDNESDAY WOULD BE CONSIDERED
A WEAKER BREAK DOWN OF THE UPPER RIDGE CRITICAL FIRE WEATHER GROWTH
SCENARIO. WINDS WILL INCREASE AS A RESULT. STARTING OVER THE HIGHEST
RIDGES LATER TONIGHT AND CONTINUING TO MIX DOWN AS WEDNESDAY
PROGRESSES. MIXING HEIGHTS ARE PROJECTED TO BE HIGH END VALUES
DURING THE AFTERNOON. SHOULD MAKE FOR SOME STRONG TURBULENCE AT
TIMES DUE TO STRENGTHENING HORIZONTAL AND VERTICAL MOTIONS. HIGH
TEMPERATURES SHOULD ALSO BE A FEW DEGREES ABOVE NORMAL AND LOOKING
AT SOLID HAINES 6 VALUES MOST AREAS. A HERKY JERKY WIND SCENARIO
WITH LOW HUMIDITY VALUES. THE AMOUNT OF SINGLE DIGIT RH HRS WILL
LESSEN COMPARED TO TODAY BUT LOOKING FOR LOW HUMIDITY READINGS OVER
A LARGER AREA. THIS INCLUDES IMPACTS TO THE ENTIRE EASTERN PLAINS.
THE ONLY AREA THAT SHOULD SEE RH VALUES NEAR 15 PCT OR HIGHER WOULD
BE ACROSS THE FAR NORTHEAST. THIS IS WHERE A BACK DOOR COLD FRONT
WILL TRY TO INTRUDE INTO THE AREA EARLY. SOME CIRRUS IMPACTS SHOULD
BE FELT OVER CENTRAL/SOUTHERN AREAS DURING THE MORNING BUT SHOULD
GRADUALLY THIN DURING THE AFTERNOON. HAVE A SLIGHT CHANCE OF DRIER
STORMS ACROSS THE NORTHEAST PLAINS AND FAR NORTH CENTRAL MTNS AT
THIS TIME. CANT RULE OUT SOME VIRGA BUILDUPS ACROSS THE FAR SOUTH
BASED ON MID LEVEL LAYERED RH FORECASTS.

AS THE PACIFIC TROUGH PASSES TO THE NORTH AND EAST...A BACK DOOR
COLD FRONT WILL PLUNGE SOUTHWARD ACROSS THE EASTERN PLAINS WEDNESDAY
NIGHT. MUCH HIGHER RH WILL BE FOUND BEHIND THE FRONTAL PUSH. SOME
CONTINUED WEST/NORTHWEST BREEZES WOULD REMAIN OVER THE HIGHER
TERRAIN. BOTH NAM/GFS SHOW STRONGER NW WINDS AT 10000 FEET MSL
PEAKING AT MIDNIGHT. CANT RULE OUT SOME MTN WAVE ACTION TO THE
LEE OF THE SANDIA/MANZANO MTNS...PERHAPS OTHER RANGES. RH RECOVERIES
SHOULD REMAIN POOR TO MODERATE ACROSS WESTERN/CENTRAL AREAS.

WEAK RIDGING IS STILL EXPECTED FOR THURSDAY. MODELS DID INDICATE A
LITTLE MORE BREEZINESS ACROSS THE WEST DURING THE AFTERNOON SO
BUMPED UP SPEEDS ACCORDINGLY THERE. DISTINCT LOW LEVEL CONVERGENCE
AND LIFT SHOULD BE FOUND ALONG THE RESIDUAL PORTION OF THE BACK DOOR
COLD FRONT SITUATED ACROSS THE EAST. AS OF NOW...FAVORING I25 BETWEEN RATON
TO LAS VEGAS. THIS WOULD PROVIDE THE DRY VERSUS WET AIR BATTLE ZONE
FOR STORM DEVELOPMENT. THE NAM/ECMWF IS MORE BULLISH FOR STORMS
ACROSS THE NE HIGHLANDS VERSUS GFS. WOULD EXPECT A MIX OF WET/DRY
ALONG THIS BOUNDARY. A MID LEVEL DRY INTRUSION SHOULD REMAIN OVER
NORTHWEST AREAS AND LOWERED DEW POINTS A LITTLE BELOW MODEL GUIDANCE.
THIS IS A RESULT OF THE POSITION OF THE DRY INTRUSION AND VERY HIGH
MIXING HEIGHTS. LOOKING AT THE DRY LINE TO PUSH WESTWARD THURSDAY
NIGHT AND BRING HIGHER DEW POINTS INTO THE RIO GRANDE
VALLEY...ESPECIALLY UPPER PORTIONS.

FRIDAY IS LOOKING MORE AND MORE LIKE A DYNAMIC FIRE WEATHER DAY.
CLASSIC MID LEVEL MOISTURE FLOWING NORTHWARD OUT OF MEXICO AND
RELATED TO THE SUBTROPICAL RIDGE. THIS WOULD COMBINE WITH THE NEXT
PACIFIC TROUGH PUSHING INTO THE WESTERN US. CAN SEE SOME DRIER OR
HIGHER BASED STORMS DEVELOP AND FAVOR CENTRAL/EASTERN AREAS. COULD
SEE SOME STORMS ACROSS THE WEST AS WELL.  COVERAGE IS STILL A BIT
TRICKY AND IS REALLY BASED ON HOW THE PACIFIC TROUGH PUSHES INTO THE
WEST. EITHER WAY...BREEZES SHOULD PICK UP AND ANY STORMS THAT DO
DEVELOP SHOULD MOVE AT A PRETTY GOOD CLIP THUS MITIGATING ANY SORT
OF RAINFALL POTENTIAL. DOWNDRAFTS AND OUTFLOW WINDS WOULD BE A
CONCERN ON THIS DAY. WILL BE WATCHING THIS DAY PRETTY CLOSELY
BECAUSE COULD BE A COMBO DRY LIGHTNING/RED FLAG THREAT. NW AREAS
HAVE THE BEST CHANCE AT THIS TIME FOR SEEING RED FLAG CONDITIONS DUE
TO THE DRY SLOT AND STRONGER WINDS ALOFT PROJECTED THERE.

UNSETTLED WEATHER SHOULD CONTINUE INTO THE WEEKEND WITH BREEZY TO
LOCALLY WINDY CONDITIONS. BOTH THE GFS AND ECMWF SHOW A STRONGER DRY
INTRUSION ACROSS THE AREA AND THIS WOULD BE COMBINED WITH ENHANCED
WIND FLOW. CANT RULE OUT SOME RED FLAG CONDITIONS BUT UNCERTAIN
WHICH DAY WOULD BE WORSE. AS OF NOW...GRIDDED FORECAST INDICATES
SATURDAY.

50

&&

.AVIATION...
18Z TAF CYCLE
VFR CONDITIONS WILL CONTINUE NEXT 24 HRS. THICKER LAYERS OF HIGH
CLOUDS WILL IMPACT PORTIONS OF THE FORECAST AREA...MAINLY CENTRAL
AND SOUTH THROUGH PERIOD. WIND SHOULD BE THE MAIN HAZARD. NOT TOO
STRONG OF BREEZES TODAY BUT INCREASING ON WEDNESDAY. CANT RULE OUT
A FEW ENHANCED CUMULUS BUILDUPS AND ISOLD DRIER STORMS LATER
TODAY BUT COVERAGE WOULD BE MINIMAL. SOME STRONGER DOWNDRAFTS
WOULD BE ASSOCIATED WITH THAT ACTIVITY.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  56  90  54  89 /   0   0   0   0
DULCE...........................  42  83  41  83 /   0   5   0  10
CUBA............................  49  84  47  83 /   5   0   0   5
GALLUP..........................  48  86  46  84 /   0   0   0   0
EL MORRO........................  45  82  44  82 /   0   0   0   0
GRANTS..........................  49  85  47  85 /   5   0   0   0
QUEMADO.........................  51  83  49  85 /   5   0   0   0
GLENWOOD........................  51  91  50  91 /   5   0   0   0
CHAMA...........................  40  77  41  76 /   0   5   5  20
LOS ALAMOS......................  55  85  55  82 /   5   5   0  10
PECOS...........................  52  81  52  80 /   5   0   0  10
CERRO/QUESTA....................  44  82  46  78 /   0   5   5  20
RED RIVER.......................  40  73  45  70 /   5  10  10  20
ANGEL FIRE......................  37  78  39  75 /   5   5   5  20
TAOS............................  45  84  45  80 /   0   5   5  10
MORA............................  48  81  48  77 /   5   5   5  20
ESPANOLA........................  51  90  53  87 /   5   0   0  10
SANTA FE........................  54  85  54  82 /   5   0   0  10
SANTA FE AIRPORT................  54  89  54  85 /   5   0   0   5
ALBUQUERQUE FOOTHILLS...........  61  90  60  87 /   5   0   0   5
ALBUQUERQUE HEIGHTS.............  64  92  63  90 /   5   0   0   0
ALBUQUERQUE VALLEY..............  61  94  62  91 /   5   0   0   0
ALBUQUERQUE WEST MESA...........  62  92  62  90 /   5   0   0   0
LOS LUNAS.......................  60  94  60  92 /   5   0   0   0
RIO RANCHO......................  62  93  61  90 /   5   0   0   0
SOCORRO.........................  65  96  64  94 /   5   0   0   0
SANDIA PARK/CEDAR CREST.........  56  86  56  84 /   5   0   0   5
TIJERAS.........................  59  88  57  85 /   5   0   0   5
MORIARTY/ESTANCIA...............  51  89  52  85 /   5   0   0   5
CLINES CORNERS..................  53  86  54  81 /   5   0   0  10
GRAN QUIVIRA....................  59  89  57  85 /   5   0   0   5
CARRIZOZO.......................  62  93  60  89 /   5   0   0   5
RUIDOSO.........................  56  87  56  82 /   5   0   0   5
CAPULIN.........................  49  84  51  74 /   5  10  20  30
RATON...........................  48  88  52  78 /   5  10  20  20
SPRINGER........................  50  87  53  78 /   5   5  10  20
LAS VEGAS.......................  52  85  50  77 /   5   5   5  20
CLAYTON.........................  57  91  58  79 /   5  20  20  20
ROY.............................  56  88  56  78 /   5  10  10  20
CONCHAS.........................  60  95  62  85 /   5   5  10  10
SANTA ROSA......................  60  94  61  86 /   5   5   5  10
TUCUMCARI.......................  62  97  64  86 /   5   5  10  10
CLOVIS..........................  59  95  61  85 /   5   5  10  10
PORTALES........................  61  96  63  87 /   5   5   5  10
FORT SUMNER.....................  63  97  64  88 /   5   5   5   5
ROSWELL.........................  64 102  67  94 /   0  10   5   5
PICACHO.........................  61  94  63  90 /   5   5   0   5
ELK.............................  59  90  61  85 /   5   5   0   5

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TO 8 PM MDT WEDNESDAY FOR THE FOLLOWING
ZONES...NMZ105>107-109.

&&

SHY
Hazardous weather outlook, Jun 10, 5:35 AM MDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
535 AM MDT TUE JUN 10 2014

NMZ501>540-111200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
535 AM MDT TUE JUN 10 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONGER WESTERLY WINDS ARE EXPECTED TO DEVELOP WEDNESDAY AND WILL
BE COMBINED WITH A DRY UNSTABLE AIRMASS. THIS WILL CREATE THE
POTENTIAL FOR CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON
AND EVENING OVER LOCATIONS ALONG AND SOUTH OF INTERSTATE 40 AND
GENERALLY ALONG AND WEST OF THE CENTRAL MOUNTAIN CHAIN.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 3:33 AM MDTFire Weather WatchABQBernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more39 hr

Nearby

Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.